Hi, I am a 13 year old boy who 2

Patient

Q: Hi, I am a 13 year old boy who 2 years ago received a BMT. All was going good until 8 months ago when EI got some chronic graph vs host disease. I got put on prednisone for this and have gained 30 pounds since. However, I am Tapering now and down to 25mg every other day, I was at 50mg per day at my worst. How low does my dose need to get before I start to loose the weight? And how fast will the weight go away? Thanks for the advice.

Symptoms:  Weight gain
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi, my 4 year old son had a fever for 2 days, then developed a sandpaper like texture on the tummy and chest. Now ski...

Q: I have a cold I've been to the doctor and I'm on OTC and a Z pack and he also said to buy Affrin because I was oppose...

Q: (Barium Swallow and Achasia Cardia) Name of patient: Radhika Sivapuram Age: 30years Gender: Female Date of Birth:...

Q: Hello, just a quick question. I drink maybe 1 drink a night on average, rarely binge drink (two-four times a year). I...

Q: My son had throbbing in his ear. We used ear drops from pharmacy, pain stopped but now he has fluid trapped in his ear.

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews